On the accuracy of empirical likelihood confidence intervals for $M$-functionals

Zhang, Biao . Journal of Nonparametric Statistics 1996. 6 :311-321

Locate this article in:

Bibtex

@article{CIS-134396,
  Author = {Zhang, Biao},
  Title = {On the accuracy of empirical likelihood confidence intervals for $M$-functionals},
  Journal = {Journal of Nonparametric Statistics},
  Volume = {6},
  Year = {1996},
  Pages = {311--321},
  Keywords = {Edgeworth expansion, Bartlett correction}
}

Similar articles